# SDR AALA202312188104

- Difficulty date: December 5, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 59,601 hours, 37,733 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Servo
- Part number: 31077111
- Part serial: 7688
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CONTROLS SPOILER FAULT #4 IN FLIGHT. **SUPPLEMENTAL REPORT SDR AALA202312088104** (CLOSED) MAINTENANCE REPLACE PLUG 31CE7A REF AMM 27-94-15.
